I end up giving the baby medicine? before the treatment of candidiasis?

July 1st, 2011 by Emily

Question: What? I end up giving the baby medicine? before the treatment of candidiasis my four MTH old has thrush, once m? s. Thursday we went to the doc a week old secretion? n nose and cough are diagnosed? disease? n breasts and amoxcillin prescribed. He Mondays, Tuesdays room? A thrush everywhere. doc states anitibiotics-a? n end 8 d? as the value before treatment of thrush! but it is miserable, I do suffer m? s a week? i can't treat the thrush and then give it something more? s of the sinuses? Adem? s that again gave me nystatin does not work? the? last time. Anyone know anything I can get rid of your disease? N in breast w / a antibiotic? Ticos unnecessary? This is the second one had candidiasis, which has not had a fever w / the disease? N breasts, s? The secretion ? n nasal drainage and cough hoarsness, sneezing without insurance if the needs of the antibiotic? ticos, and I spoke? with the physician today, tells to end before starting amox nystatin. ? Why? Ah, and is powered by biber? N, atr 2mths? S, when? L ten? To thrush first vezMejor response: Answer

o0xmmx0o
I consult with m? physician in this case, you might want to give a 24-hour pharmacy a call and ask the pharmacist.

? What? do you think? Answer below

User Reviews Send this to a friend
 
Manufacturer:
Customer Rating:
 
List Price: Varies based on product options
Sale Price: View Sale Price
Availibility: View Product Availability
Buy Now
 

Product Description

Product Details

No details are available for this product

Video Reviews

No video reviews found for this product.

Customer Reviews

No customer reviews were found for this product.

No related posts.

Related posts brought to you by Yet Another Related Posts Plugin.

6 Comments on “I end up giving the baby medicine? before the treatment of candidiasis?”

  1. firered says:

    try
    ibprofin
    for
    kids
    and
    eardrops
    may
    help
    for
    his
    sinus
    infection

  2. Diane D says:

    Take him back to the doctor. You need to make sure that it is thrush and not an allergic reaction to the amoxicillin.

    If it is really thrush there is no reason not to treat it and nystatin will work.

  3. lounursey says:

    Thrush is one of the side effects of the amoxicillin family of antibiotics. I would call yuor Dr and ask if he can prescribe a non penicillin based antibiotic. As a general rule with antibiotics, you must finish the course for them to be effective. Are you sure he has an infection? I feel that alot of Dr’s just prescribe antibiotics for the hell of it. Does he signs of infection? Temperature etc? I would take him off the antiobiotics and just give him some Tylenol and then treat the thrush. But then, i’m not a Dr, just a nurse who doesn’t beleive in giving baby’s antibiotics unless really nessecary. Sounds like he has a cold! Go and have a chat with your pharmacist, they can be really helpful. Good luck.

  4. crazzkc24 says:

    It is always best to consult your doctor or pharmacist for these questions, however I will share my opinion. I think you should treat his thrush discomfort with Tylenol until his antibiotics are finished, and then start the Nystatin for his thrush. You said that he has thrush “yet again” which I’m guessing he has had it several times now. I would suggest that if you are breastfeeding, while he is receiving the Nystatin (or even now), use a breast pump and don’t allow him to feed from the breasts and place Nystatin on your nipples to treat them. If you bottle-feed, buy new nipples and sterilize all of the other nipples you have. He may be getting thrush recurrently due to coming back in contact with the source.

    If he gets it again after this, request Diflucan from your doctor and have your son evaluated for any immune disorders that could be making these medical conditions recurrent. Good Luck!

  5. sweetamberwaves says:

    The doc is telling you to finish the antibiotics before treating the thrush because thrush is essentially yeast, & if you start treating the thrush & are still giving the antibiotics it will not work because the antibiotics cause more yeast. (Ever gotten a yeast infection from being on antibiotics?)

    My 2 youngest daughters had thrush more than once also, doesn’t mean that the nystatin is not working, just means that the yeast is more prominent & stays present longer in some babies than in others.

    The most important thing when treating thrush is to make sure you are boiling ( not just washing) every bottle & pacifier EVERY time the baby uses it. If you don’t do this then you are just putting the thrush back into the mouth everytime you let the baby have a dirty bottle or pacifier. I know this is a pain in the butt, but it works and is very important.

    I know it seems tedious & like it will never end, but I personally would recommend following your peds advice & finishing the antibiotics first. You could however go ahead & start with the boiling of the bottles & then continue it throughout the treatment of nystatin also. Don’t know if that will help at all but i think it is worth a try.

    Good luck.

  6. lisa marie says:

    to prevent the thrush,sterilize the nipples and bottles and use a clean bottle at every feeding

Leave a New Comment

Please leave these two fields as-is:

Protected by Invisible Defender. Showed 403 to 119,492 bad guys.